# SDR ASAA2013112296491

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 25,655 hours, 7,663 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Faulted
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, LEFT PACK LIGHT ILLUMINATED, EXTINGUISHES WHEN RECALL PRESSED AGAIN.  ACFT GROUNDED. ACCOMPLISHED PACK-ZONE TEMP CONTROLLER BITE IAW MM 21-61-00-700-806-002.  PREVIOUS FAULT LOGGED FOR LT RAM INLET ACTUATOR.  RESET FAULT, OPS CHECKED GOOD, FAULT DOES NOT RETURN.  GROUND VERIFICATION SATISFIED IAW ETOPS E05-00-05.
